# SDR UALA2013030801388

- Difficulty date: March 7, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 49,521 hours, 20,099 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insulation
- Part number: D3617023000600
- Condition: Missing
- Location: Rt A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSULATION BLANKET IN RIGHT PACK BAY ABOVE DOOR 192KB IS MISSING APPROXIMATELY THREE INCHES OF MATERIAL DUE TO CHAFING AGAINST DOOR.  COMPLIED WITH ECRA.
